# SDR DALA2022072205071

- Difficulty date: July 19, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 71,294 hours, 29,389 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Shield
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2327689) DURING INSPECTION FOUND CORROSION ON RH SHIELD BTWN STA 767/STA 787 + 10 AND AT RBL= 20 AT AFT CARGO COMPARTMENT. RH SHIELD WAS REPLACED PER B737-800 SRM 51-40-02-0G.
